Independent sets of transitive points

A. Iwanik

Banach Center Publications (1989)

  • Volume: 23, Issue: 1, page 277-282
  • ISSN: 0137-6934

How to cite

top

A. Iwanik. "Independent sets of transitive points." Banach Center Publications 23.1 (1989): 277-282. <http://eudml.org/doc/264354>.

@article{A1989,
author = {A. Iwanik},
journal = {Banach Center Publications},
keywords = {product flow; topologically weakly mixing; complete separable metric space without isolated points; transitive point; independent subset},
language = {eng},
number = {1},
pages = {277-282},
title = {Independent sets of transitive points},
url = {http://eudml.org/doc/264354},
volume = {23},
year = {1989},
}

TY - JOUR
AU - A. Iwanik
TI - Independent sets of transitive points
JO - Banach Center Publications
PY - 1989
VL - 23
IS - 1
SP - 277
EP - 282
LA - eng
KW - product flow; topologically weakly mixing; complete separable metric space without isolated points; transitive point; independent subset
UR - http://eudml.org/doc/264354
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.